Verifiable abstractions for contract-oriented systems

Bartoletti, Massimo and Murgia, Maurizio and Scalas, Alceste and Zunino, Roberto (2015) Verifiable abstractions for contract-oriented systems. Journal of Logical and Algebraic Methods in Programming, 86 (1). pp. 159-207. ISSN 2352-2208. (doi:https://doi.org/10.1016/j.jlamp.2015.10.005) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
https://doi.org/10.1016/j.jlamp.2015.10.005
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Faculties > Sciences > School of Computing > Programming Languages and Systems Group
Depositing User: Maurizio Murgia
Date Deposited: 21 Nov 2017 15:38 UTC
Last Modified: 22 Nov 2017 10:59 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/64593 (The current URI for this page, for reference purposes)
  • Depositors only (login required):